# SDR AWXA200600205

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,597 hours, 42,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED FUSELAGE SKIN CRACK, APPROX 2 INCHES LONG, AT STA 520 STR 12L.  DAMAGED SKIN WAS TRIMMED OUT IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5331-06037-SS2.  FABRICATED REPAIR DOUBLER IAW AWA ER NO. 03-5331-06037-SS2.  INSTALLED FABRICATED REPAIR PARTS AT STA 520 AND STR 12L IAW AWA ER NO. 03-5331-06037-SS2.
